Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A General Class of Free Boundary Problems for Fully Nonlinear Elliptic Equations
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-1316-7913
2014 (English)In: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 213, no 1, 269-286 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study the fully nonlinear free boundary problem {F(D(2)u) = 1 almost everywhere in B-1 boolean AND Omega vertical bar D(2)u vertical bar <= K almost everywhhere in B-1\Omega, where K > 0, and Omega is an unknown open set. Our main result is the optimal regularity for solutions to this problem: namely, we prove that W (2,n) solutions are locally C (1,1) inside B (1). Under the extra condition that and a uniform thickness assumption on the coincidence set {D u = 0}, we also show local regularity for the free boundary partial derivative Omega boolean AND B-1.

Place, publisher, year, edition, pages
2014. Vol. 213, no 1, 269-286 p.
Keyword [en]
Viscosity Solutions, Regularity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-145794DOI: 10.1007/s00205-014-0734-0ISI: 000335158200007Scopus ID: 2-s2.0-84899977135OAI: oai:DiVA.org:kth-145794DiVA: diva2:721097
Funder
Swedish Research Council
Note

QC 20140603

Available from: 2014-06-03 Created: 2014-06-02 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Shahgholian, Henrik

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
Mathematics (Div.)
In the same journal
Archive for Rational Mechanics and Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 7859 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf